Hey there! Sign in to join this conversationNew here? Join for free
    Offline

    17
    ReputationRep:
    I lasted a month on it and it messed with my hormones so much! One minuet id be happy as anything then the next id be so down and hide in my room then id be shouting at someone! I was hell to live with!
    But my mum was on it for years and was fine!


    Posted from TSR Mobile
    • TSR Support Team
    Offline

    20
    ReputationRep:
    TSR Support Team
    I've been on Cerazette for the last 2 years after microgynon failed and I was getting migraines as well. I heard a lot of horror stories about cerazette and I was wary about trying it but for me personally, its been a god send. The first few months I bled like clockwork like a normal period then slowly I started to only bleed once every 2 or 3 months. I found this weird at first but now I see it as a blessing. The cramps also aren't as bad and the bleeding is never too heavy. I personally don't spot on it. I either have no bleeding at all or full on period like bleeding. My PMS is almost non existant on it. I have gained a bit of weight but I think it is more actual bloating than weight gain and any gain I have actually gained is probably from me being greedy and lazy and not the pill itself

    This pill wont be for everyone. I was on the implant, cilest and microgynon before this and they were all a fail for me but if you take cerazette and it doesn't agree with you, rest assured there will be a pill out there for you
    Offline

    0
    ReputationRep:
    :confused::confused:Hi All,
    just been superscribed cerazette, just wondering if anyone is on citalopram/antidepressants and wondering your exeperiences with both?
    Thanks in advance
    Offline

    3
    ReputationRep:
    I was on it for a while but it really caused terrible cramps for me.
    Offline

    3
    ReputationRep:
    (Original post by help101)
    :confused::confused:Hi All,
    just been superscribed cerazette, just wondering if anyone is on citalopram/antidepressants and wondering your exeperiences with both?
    Thanks in advance
    oh and I was on anti-depressants whilst on this pill, and it really depends on the person, it caused me to get really upset over nothing but I guess it was the change in hormones.
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: July 11, 2014
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    Has a teacher ever helped you cheat?
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Write a reply...
    Reply
    Hide
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.